- For active joints
Nurofen Plus Tablets contains Ibuprofen And Codeine Phosphate Ibuprofen Is A Type Of Medicine Called A Non-Steroidal Anti-Inflammatory Drug (NSAID).
Use by Adults and children aged 16 years and over
Nurofen Plus Tablets Contain 12.8mg Of Codeine, Which In Combination With The Ibuprofen, Is Effective At Relieving Mild To Moderate Pain.
Nurofen Plus should only be used for 3 days due to codeine addiction. if you are still in pain, speak to the pharmacist or see your doctor.
Where to buy Nurofen Plus
Nurofen plus is a pharmacy only medicine and it is sold under the supervision of a pharmacist.
The ingredients of Nurofen Plus :
Ibuprofen 200mg and Codeine Phosphate 12.8mg
Out of stockCompare
Nurofen plus Tablets contains Ibuprofen And Codeine.
Nurofen plus reduces Inflammation, fever, Swelling And Pain and used for short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers.
For relief from:
How To Use
Recommended dosage for oral administration:
Adults, the elderly and children over 12 years of age:
One or two tablets every four to six hours.
Children aged 12-18 years:
One or two tablets every four to six hours.N
Combined ibuprofen and codeine is not recommended during pregnancy and while breastfeeding. There are safer medicines you can take. Ask your doctor or pharmacist for advice.
In early pregnancy, codeine has been linked to some problems in unborn babies. If you take codeine at the end of pregnancy, there’s a risk that your baby may get withdrawal symptoms when it’s born. Your baby may also get breathing problems.
Ibuprofen may cause birth defects that could affect your baby’s heart or blood vessels. There may also be a link between taking ibuprofen in early pregnancy and miscarriage.
It is not recommended that women take combined ibuprofen and codeine while breastfeeding.
Small amounts of the codeine may get into breast milk and can cause breathing problems in your baby.
However, ibuprofen alone is safe to take while breastfeeding.
Ibuprofen and codeine don’t mix well with some medicines.
Tell your doctor if you’re taking these medicines before you start taking combined ibuprofen and codeine:
Patient Information leaflet : Please click here
Like all medicines, combined ibuprofen and codeine can cause side effects. But because you only take it for a very short time (up to 3 days), it’s not common to get them.
Less common side effects happen in more than 1 in 1,000 people. These include:
Tell your doctor if these side effects bother you or don’t go away.
Stop taking the medicine and call a doctor straight away if you have:
In rare cases, it’s possible to have a serious allergic reaction (anaphylaxis) to ibuprofen and codeine.
You could be having a serious allergic reaction and may need immediate treatment in hospital.
These are not all the side effects of combined ibuprofen and codeine. For a full list, see the leaflet inside your medicines packet.
Information:You can report any suspected side effects to the UK safety scheme.
What to do about:
Each tablet of Nurofen Plus normally contains 200mg of ibuprofen and 12.8mg of codeine.
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Diclofenac is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID).
Diclofenac blocks the production of prostaglandins and this reduces inflammation, swelling and pain, in response to injury / certain diseases or conditions
Diclofenac will start to relieve pain and inflammation after a single dose, but its anti-inflammatory effect builds up over a few weeks of taking it regularly.Learn More
Voltarol 140mg Medicated Plaster provides powerful, effective pain relief for 12 hours continuous release of the active ingredient to the site of pain,Learn More
Relieve constipation and maintain regularity.
Chewable or Dissolves in the mouth
Suitable for Adults and Children Over 12 YearsLearn More
Remove the grease and oil that can cause spots,
Prevents build up of dead skin cells, leave great looking, shine free skin.
Guard against over-dry skinLearn More
FREE OF CHEMICALS
Acts solely through the effects of concentrated heat
Quick and easy to use | Dermatologically tested
Patented technologyLearn More
Phorpain 5% Gel is used for the relief of pain and inflammation associated with conditions such as: